# SDR 008181

- Difficulty date: November 29, 2003
- Submitted: November 29, 2003
- Operation: Air carrier
- Aircraft: N138SD
- Make and model: Saab SF340A
- Aircraft serial: 138
- Aircraft time: 31,249 hours, 33,969 cycles
- Engine: Ge CT75A2
- Engine time: 862 hours, 909 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Condition: Damaged
- Location: Ecu
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT ABORTED TAKEOFF WHEN ERRATIC TORQUE INDICATIONS WERE OBSERVED ON THE NR 2 ENGINE.  ENGINE TORQUE INDICATION WAS FLUCTUATING FROM 50 TO 120 WITH CTOT ENGAGED.  AT 1350Z, FWA MX REPORTED OF TIGHTENING A LOOSE BACKSHELL ON A ECU CONNECTOR. THE AIRCRAFT WAS GROUND RAN, OPERATIONAL CHECKS GOOD.
